# SDR CAL960223

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1887
- Part time: 66,458 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND FLOOR BOARD SUPPORT CORRODED AT STATION 1887.  THE SUPPORT WAS REPLACED IAW SRM 53-16-01, FIGURE 10, ITEM 6.  (M)
